MathSciNet Relay Station
MathSciNet bibliographic data
MR2003683 58J50 (35P25 47A40 47B25)
Bryuning, Ĭ.; Geĭler, V. A. Geometric scattering on compact Riemannian manifolds. (Russian) Dokl. Akad. Nauk 389 (2003), no. 3, 310–313.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement